> YMCA of the East Bay > Locations · YMCA of the East Bay > The YMCA at Camp Arroyo > Our Programs · Camp Arroyo > Women's Wellness Retreat · YMCA at Camp Arroyo > Sample Agenda · YMCA at Camp Arroyo

Sample Agenda · YMCA at Camp Arroyo

Women's Retreat  


Please note that we finalize classes and schedules up until the retreat weekend. This agenda is designed to give you an idea of the flow of the weekend and possible class options. The official agenda will be given to participants upon arrival. All listed classes & activities are included in your weekend fee! You can choose to enjoy as much or as little as you like!


4-8 pm   Arrival & Check-In
5:15 pm   Early Bird Session begins – Length of Sessions vary – 45-90 minutes Anticipated classes: Hike, Power Kickboxing, Yoga & Water Exercise
6:30-7:30 pm   Dinner
7:30 pm
Welcome/Introductions/Orientation in the Dining Hall

  This is the only required session all weekend. All participants must be in attendance for this session as we will discuss emergency procedures and important information for the weekend. This is also when we will do sign-ups for the Challenge Course elements (Climbing Wall, Ropes Course, etc.) that are included in the fee but have limited capacity in each session.
 10 pm   Quiet Hours in Cabin Areas; Games, Social Time and & Craft Corner in Dining Hall
 12 am   Dinning Hall closed-Rest up for a fun-filled day tomorrow!



7-7:45 am   Pool open; Morning Hike
8-8:45 am   Breakfast buffet-continental breakfast available until 10 am
9 am   Class Session 1 begins - Length of Sessions vary between 45 to 90 minutes 

Note: Four to six different classes will be offered for participants to choose from during each session. The class sessions we tentatively have scheduled for 2016 include: Yoga, Pilates, Boot Camp, African Fusion Dance, Zumba, Water Exercise, Jazz Dance, Meditation, Kickboxing, Crafts, Water Zumba, Hikes, Gardening, Rock Wall, Zip Line, High Ropes Course, Bocce Ball (some classes may be offered during multiple sessions.)
10:30 am   Class Session 2 begins - Length of Sessions vary between 45 to 90 minutes
12 pm   Lunch in Dining Hall (Family style, please arrive at noon.)
1 pm   Quiet Time - Rest & rejuvenate!
1:30-4 pm   Pool Open
1:30 pm   Class Session 3 begins - Length of Sessions vary between 45 to 90 minutes
3 pm   Afternoon tea in the Dining Hall
3:45 pm   Class Session 4 begins - Length of Sessions vary between 45 to 90 minutes
4:30-5:30 pm   Pool Open
6:15 pm   Dinner in Dining Hall (Family style, please arrive at 6:15 pm)
7:30 pm   Keynote Presentation
8:30 pm   Shindizzle in the Dining Hall - bring your dancing shoes! No skill required!
9:30 pm   Campfire - Starring all of us!
10:15 pm   Quiet time in the cabins; Social Time/Games available in the Dining Hall; Craft Corner in the Dinning Hall
11:30 pm   Dining Hall closed



7-7:45 am   Early Bird Hike
7:30 am   Morning snacks available until 9:30 am in the Dining Hall
8:30 am   Class Session 5 begins - Length of Sessions vary between 45 to 90 minutes
9:30-10:30 am 
Pack-up and Move-out time
    This year we are allotting time for pack-up and move-out so that all participants can be moved out of their cabins befire the Closing Ceremony. Please ensure you are moved out of your cabin before Brunch. 
 10:45 am   Closing Ceremony in the Amphitheater: Join us for a brief farewell and an opportunity to reflect upon the weekend
 11:30 am    Brunch-If anyone is joining you for brunch, please let them know the gate will be closed until 11:25 am. Advanced registration is required for this option. 
1 pm    Camp is closed - Hope to see you next time!





More about the Y